MAUDE Adverse Event Report: MEDTRONIC MEXICO MULTIPLE PERFUSION SET; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPU

MEDTRONIC MEXICO MULTIPLE PERFUSION SET; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPU
Model Number 14001
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows a cut in one of the sections of tubing, the customer identified the location with a red mark.Performance analysis: during the cleaning process there was no leak observed from the cut.Conclusion: reason for return was confirmed.Conclusion: medtronic investigation: after investigation at medtronic , complaint is confirmed for damage to the tubing line.It is unknown what may have caused this occurrence, however, there is the possibility this was caused by the removal of the white robert's clamp.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.Complaints received from april 2020 through june 2021 for similar model numbers were reviewed and showed no trends warranting escalation related to this occurrence.This investigation was completed with the information that was provided, if additional information is received, this investigation will be reopened if deemed necessary.There were no adverse patient effects as a result of this incidence.Medtronic has made its supplier aware and will continue to monitor for future occurrences and trends per the product quality meetings procedure.This regulatory report is being submitted as part of a retrospective review and remediation per d00953163 as part of a capa action.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that prior to use, the customer reported the 14001 dlp multiple perfusion set had a cut in the tubing.The device was not used.There was no patient involvement so no adverse effect occurred.

Brand Name
MULTIPLE PERFUSION SET
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPU
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17240540
Report Number9612164-2023-02923
Device Sequence Number4872497
Product Code DTL
UDI-Device Identifier00613994619693
UDI-Public00613994619693
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K791498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number14001
Device Catalogue Number14001
Device Lot Number2019050584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown